MathSciNet Relay Station
MathSciNet bibliographic data
MR727244 42B30
Hruščev, Sergei V. A description of weights satisfying the $A\sb{\infty }$ condition of Muckenhoupt. Proc. Amer. Math. Soc. 90 (1984), no. 2, 253–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement